Alert archive / Louisiana / Heat Advisories in 2021
Heat Advisory 18, NWS New Orleans, LA
NWS New Orleans, LA issued this heat advisory at Aug 23, 2021, 1:57 PM CDT for 15 parishes in Louisiana; 5 counties in Mississippi. It took effect at Aug 24, 2021, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2021, 1:57 PM CDT (18:57 UTC)
- In effect from
- Aug 24, 2021, 9:00 AM CDT
- Expired
- Aug 24, 2021, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Orleans Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
475 WWUS74 KLIX 231857 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 157 PM CDT Mon Aug 23 2021 LAZ034>037-039-046>050-056>061-063>065-071-072-075>078-MSZ068>071- 077-080>082-240300- /O.NEW.KLIX.HT.Y.0018.210824T1400Z-210825T0000Z/ /O.CON.KLIX.HT.Y.0017.000000T0000Z-210824T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Northern Tangipahoa-Southern Tangipahoa- Northwest St. Tammany-Southeast St. Tammany-Western Orleans- Eastern Orleans-Wilkinson-Amite-Pike-Walthall-Pearl River-Hancock- Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Slidell, New Orleans, East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 157 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT TUESDAY... * WHAT...For the Heat Advisory, heat index values between 108 and 112. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...Through 7 PM CT today and from 9AM to 7PM CT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
279 WWUS74 KLIX 240316 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1016 PM CDT Mon Aug 23 2021 LAZ034>037-039-046>050-056>061-063>065-071-072-075>078-MSZ068>071- 077-080>082-241130- /O.CON.KLIX.HT.Y.0018.210824T1400Z-210825T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Northern Tangipahoa-Southern Tangipahoa- Northwest St. Tammany-Southeast St. Tammany-Western Orleans- Eastern Orleans-Wilkinson-Amite-Pike-Walthall-Pearl River-Hancock- Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Slidell, New Orleans, East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 1016 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT TUESDAY... * WHAT...Heat index values up to 112 expected. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...From 9 AM to 7 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
499 WWUS74 KLIX 240913 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 413 AM CDT Tue Aug 24 2021 LAZ034>037-039-046>050-056>061-063>065-071-072-075>078-MSZ068>071- 077-080>082-241715- /O.CON.KLIX.HT.Y.0018.210824T1400Z-210825T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Northern Tangipahoa-Southern Tangipahoa- Northwest St. Tammany-Southeast St. Tammany-Western Orleans- Eastern Orleans-Wilkinson-Amite-Pike-Walthall-Pearl River-Hancock- Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Slidell, New Orleans, East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 413 AM CDT Tue Aug 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 112 expected. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...From 9 AM to 7 PM CDT Today. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
860 WWUS74 KLIX 241843 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 143 PM CDT Tue Aug 24 2021 LAZ034>037-039-046>050-056>061-063>065-071-072-075>078-MSZ068>071- 077-080>082-250000- /O.CON.KLIX.HT.Y.0018.000000T0000Z-210825T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Northern Tangipahoa-Southern Tangipahoa- Northwest St. Tammany-Southeast St. Tammany-Western Orleans- Eastern Orleans-Wilkinson-Amite-Pike-Walthall-Pearl River-Hancock- Harrison-Jackson- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Slidell, New Orleans, East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 143 PM CDT Tue Aug 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 degrees. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures in the mid 90s and high humidity with dewpoints in the mid to upper 70s may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ JRK
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this heat advisory went out at Aug 23, 12:14 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 23, 12:14 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1214 PM CDT Mon Aug 23 2021
.UPDATE...
Updated for the 18Z aviation discussion.
&&
.AVIATION...
VFR conditions prevail at all area airports and will persist
through the forecast period. Vicinity isolated showers will be
possible this afternoon at most area aiports (not BTR or MCB),
which could cause lower ceilings and visibilities temporarily.
Winds shifts greater than 30 degrees will also be possible at most
area airports throughout the forecast period, especially at MSY,
NEW, HUM, and GPT. MSW
&&
.PREV DISCUSSION... /issued 402 AM CDT Mon Aug 23 2021/
SHORT TERM...Overnight it has been quite toasty with much of the
southshore and locations surrounding the tidal lakes and coastal
MS remaining in the 80s through 8z. Biloxi was still sitting at 84
with a dewpoint of 79 leading to a heat index of 95! All around
New Orleans the heat index readings vary from 88-95 degrees as
well. Temps will not drop much more so many places in the CWA will
begin the day warmer than the previous few mornings.
We finally appear to be transitioning over the next 48-72 hrs and
this will bring an end to the oppressive conditions but hey it is
Summer so temperatures will still be warm and there will be no
shortage of humid conditions. The mid level ridge currently centered
over the ARKLATEX is not expected to move much today. This will
allow it to continue to dominate the region with the southeastern
edge of the ridge likely in our coastal waters or just southeast of
the area. By Tuesday the ridge will build some but will also slide
west over the Red River Valley and flatten out across the
southern Plains stretching west over the Baja and east across the
TN Valley. This will put our region on the southern periphery of
the ridge which should allow better rain chances but there are
some questions and concerns with that potential. By Wednesday the
ridge will continue to slide WNW while an easterly wave begins to
move across FL and into the northeastern Gulf. This provides
another interesting forecast question given the timing of this
easterly wave and rain chances.
As for today, again the ridge will likely have a firm grip on much
of the area today but with PWs expected to be at or abv 2" across
coastal MS and south of I-10 in SELA it is hard to see convection
being completely shut down. Across the northwestern half of the CWA
convection will have a rather difficult time developing. With
that, not a lot of cloud cover anticipated, and h925 temps around
27 maybe 28C, upper 90s will have a good chance of developing.
Even across the southeastern half convection will probably take
much of the afternoon to develop and mid to even upper 90s are
likely there as well. Combine that with mid to even upper 70s
dewpoints and heat index readings of 108 and abv should not be
difficult today. The 20-30% PoPs we currently have in the
forecast may even be a tad too high today as the low lvl feature
that convection may fire off of is already sliding south and is
currently in the coastal waters south of MOB with storms possible
over our coastal waters in the next few hours. This will weaken
after we heat up late this morning and could drift back north
providing a focus across coastal LA and coastal MS but not
completely sold on this.
As for Tuesday, like we mentioned earlier the ridge will begin to
build to the WNW and as it flattens out we will be on the edge of
its influence and subsidence will be weaker. This should allow for a
much better chance of rain than we have had in about a week.
Guidance is quite bullish with rain chances ranging from 50-70% but
there is one big thorn and that is dry air. Everything suggests that
much drier air will slide in. This dry air can easily be seen by
GOES16. The WV channels all show very dry air sliding south along
the back side of the east coast trough. This dry air is working
south through the OH and TN Valleys and is already moving into the
southeastern CONUS. Total Precipitable Water is showing that as well
measuring below 1.5" already as far south as central MS and AL and
near 1" in TN. The guidance suggest this dry air will work into the
area with PWS dropping to at least 1.6" and possibly lower in
northern portions of the CWA. This would drastically hurt rain
chances and because of that we have backed off of the NBM PoPs some
mainly advertising 30-50% now. This could also mean one more day
of rather hot conditions and heat advisories could be needed in
some spots but with the drier air moving in place we could easily
mix down drier air now and that would offset the heat index during
the afternoon.
Moving into Wednesday and we should be in full transition mode now.
The ridge will be even farther away and we finally become fully
enveloped in the easterlies. A large area of moisture that is
loosely connected with Henri remains just off the Atlantic coast
from ME all the way south to off the GA coast. The southern part
of that will break off Tuesday and begin to slide east as an
easterly wave moving across FL and into the northeastern Gulf
Wednesday. We do want to point out, this is not the easterly
wave/TUTT low we have been discussing which will be late in the
week and early weekend. This wave will only be entering the
northeastern Gulf Wednesday so it won't be here yet and may not
get into the north-central Gulf till Wednesday night or more so
Thursday. However, NBM PoPs are categorical and this seems awfully
high. First if we actually get into the deeper dry air it will
take some time to build that moisture back up. Yes moisture can
increase quickly down here on the Gulf coast but if PW's can get
to 1.5-1.6 that is only just above the lowest 25% climatologically
with the average still right around 1.8". Even as fast as we can
recover that is still some decent recovery needed. On the
positive side the ridge will have much lower of an impact on us
with subsidence quite negligible and moisture could still be more
than adequate along the LA coast but for coastal MS and along and
north of I-12 rain may have a much harder time than what some of
the models are portraying.
Biggest concern making this forecast is can we actually get that dry
air down here? Right now it looks like it has a rather strong push
south with southwestern MS already seeing PWs into the 1.7-1.8"
range but it will hit a wall of VERY DEEP moisture in place across
pretty much the entire eastern 2/3rds of the Gulf. Second, the ridge
will finally lose its grip on the area so subsidence will back off
and mid lvl temps may cool a bit. Third, we will be in the
easterlies and this wave could be faster than expected. That said
we are favoring a drier and slower solution especially with this
easterly wave not having yet even developed. With that we have
bumped PoPs down from the NBM some but by only 10-20% with
everything from I-10 north at 70% or lower. Coastal LA will keep
the categorical PoPs for now. If that drier air can work into the
area, historically models have been too fast to forecast recovery
and that wouldn't surprise us if it happened again. The other
positive thing is, rain or no rain we should see temps drop some
thanks in part to the drier air on Tuesday and LL temps cooling a
touch. /CAB/
Long Term(Thursday through Sunday)... With the help of a strong
tropical wave that will move across the northern Gulf late Wednesday
or Thursday, we will be able to return to a more summerlike pattern.
High temperatures and heat indicies are expected to become more
typical with temperatures cooling to upper 80s to low 90s. This
returning moisture and easterly flow will help enhance rain coverage
across the CWA for the latter part of the week. Maintaining 70 to
80% PoPs mainly in the afternoon each day to reflect higher rainfall
potential. Model soundings still show PW's near 2.11 inches so
localized heavy rainfall may become an issue where storms form.
Beyond this, we are obviously still in tropical season so continuing
to keep an eye on the tropics for any development as we move into
the new week. /TDB
MARINE...Marine forecast remains quiet for the most part but will
watch convection this morning as a strong line of storms continues
south of Mobile and these storms may try to build west into our
coastal waters. No tropical disturbances expected through mid week
and light winds will continue for much of the coastal waters. Winds
near the coasts will be diurnally driven and as usual in the Summer
look for that nocturnal jet to develop each night south of the MS
coast and east of the MS river. By the end of the work week a
tropical wave will move across the Gulf and could slightly enhance
the wind field but no development is expected at this time. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 96 74 96 74 / 20 10 30 10
BTR 97 76 97 75 / 20 20 50 10
ASD 97 77 96 76 / 40 30 50 20
MSY 99 81 98 80 / 30 30 60 20
GPT 96 77 94 76 / 40 30 50 20
PQL 97 75 95 76 / 50 30 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Heat Advisory until 7 PM CDT this evening for LAZ034>037-039-
046>050-056>061-063>065-071-072-075>078.
GM...None.
MS...Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
080>082.
GM...None.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 5:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| Aug 23, 6:45 AM CDT | Special Marine Warning | LIX | 60 min | |
| Aug 23, 7:45 AM CDT | Special Marine Warning | LIX | 60 min | |
| Aug 23, 8:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| Aug 23, 4:29 PM CDT | Special Marine Warning | LIX | 91 min | |
| Aug 23, 5:01 PM CDT | Special Weather Statement | LIX | Tangipahoa | 44 min |
| Aug 23, 5:15 PM CDT | Special Marine Warning | LIX | 90 min | |
| Aug 23, 5:21 PM CDT | Special Weather Statement | LIX | Saint Tammany | 24 min |
| Aug 23, 5:33 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 42 min |
| Aug 23, 5:52 PM CDT | Special Weather Statement | LIX | Saint Tammany | 38 min |
| Aug 23, 5:55 PM CDT | Special Marine Warning | LIX | 95 min | |
| Aug 23, 5:59 PM CDT | Special Weather Statement | LIX | Ascension | 46 min |
| Aug 23, 6:03 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 42 min |
| Aug 23, 6:37 PM CDT | Special Marine Warning | LIX | 83 min | |
| Aug 23, 4:29 PM CDT | Special Weather Statement | LIX | Jackson | 46 min |
| Aug 23, 6:09 PM CDT | Special Weather Statement | LIX | Harrison | 21 min |
| Aug 23, 6:19 PM CDT | Special Weather Statement | LIX | Harrison | 26 min |
| Aug 23, 6:49 PM CDT | Special Weather Statement | LIX | Harrison | 41 min |
Nearby
Heat Advisories in Louisiana, 2021Heat Advisories in Mississippi, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.